U.S. doctors online nowAsk doctors free
Glendale, AZ
A 34-year-old male asked:

can chantix cause tics in someone w tourette's? i read that it releases dopamine.

1 doctor answer1 doctor weighed in
Dr. Tipu Sultan
Specializes in Allergy
Conceivable : ref:drugs.com chantix can cause numerous neuro symptoms like Psychiatric side effects have included insomnia (19%), abnormal dreams (9% to 13%), sleep disorder (2%), and nightmare (2%). Anxiety, depression, emotional disorder, irritability, restlessness, aggression, agitation, disorientation, dissociation, decreased libido, mood swings, abnormal thinking, it is conceivable to cause tics

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 21-year-old member asked:

Are there negative side effects to taking large doses of slow release vitamin C to avoid colds?

8 doctor answers16 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: There are negative side effects to taking too much of any vitamin. It is debatable if vitamin C supplements even work in preventing colds. Our body needs minute amounts of vitamins. Taking more vitamins does not mean your body will work better. You are better off eating and orange and washing your hands frequently.
Dr. Philip Rosenblum
Family Medicine 28 years experience
I absolutely agree with this answer. I have seen a large number of patient's taking 1000-2000 mg of vitamin C daily for years, complaining of heartburn and other gastro-intestinal complaints also for years. Stop the Vitamin C and many of these symptoms will recede. Most people fail to recognize side effect from their supplements, but worry tremendouly about them in a prescription medication.
Dec 29, 2011
A 20-year-old member asked:

What are hip muscle releases?

4 doctor answers9 doctors weighed in
Dr. Barry Waldman
Orthopedic Surgery 29 years experience
Surgery: Various congenital problems such as cerebral palsy can result in contracted, tight hips. These contractures can also be due to trauma or arthritis. Muscle releases are surgical procedures intended to release some of these tight muscles and allow better range of motion.
CA
A 38-year-old member asked:

Can an increase in testosterone decrease gnrh release?

2 doctor answers2 doctors weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Yes: There is a "negative feedback mechanism" where high testosterone can decrease gnrh as well as fsh, LH secretion.
CA
A 33-year-old member asked:

What are the causes of eye tics?

1 doctor answer1 doctor weighed in
Dr. Jay Bradley
LASIK Surgery 18 years experience
Eye tics: Eye tics or random eye blinking or eye movements can occur due to many issues. See an eye doctor for further evaluation.
CA
A 35-year-old member asked:

Does taking dhea help with the release of testosterone?

2 doctor answers3 doctors weighed in
Dr. Gurney Pearsall
Anti-Aging Medicine 29 years experience
Release or Suppress?: To begin, here this the biochemical pathyway that involves dhea: http://sproutsavvy.Com/wp-content/uploads/2011/07/major-sex-hormone-pathways-diagram-_2_.Jpg there is much debate as to what happens to the pathway above when we introduce precursors like pregnenolone and dhea to the body. Is there feedback inhibition? Is there downstream augmentation? More research is needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.